# SDR SWAA2012112709949

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 29,058 hours, 16,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY, BETWEEN STATIONN 344-360 LBL 14" INTERCOSTAL IS CRACKED.  REMOVED AND REPLACED DAMAGED INTERCOSTAL IAW SRM 51-40-02.
